# SDR FDEA202510292114

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 12,411 hours, 5,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Dented
- Location: Zone 200
- Part time: 12,411 hours, 5,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FLOOR PANEL (241 AGF) ON MAIN DECK CARGO COMPARTMENT. FLOOR PANEL 241AGF ON MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-00-50-  2R PAR 4.B FIG. 201 SHEET 2 REV. 93 AUG 15, 2025
